Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Indecomposable continua in exponential dynamics

Authors: Robert L. Devaney and Xavier Jarque
Journal: Conform. Geom. Dyn. 6 (2002), 1-12
MSC (2000): Primary 37F10
Published electronically: January 16, 2002
MathSciNet review: 1882085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the existence of uncountably many indecomposable continua in the dynamics of complex exponentials of the form $E_\lambda (z) = \lambda e^z$ with $\lambda > 1/e$. These continua contain points that share the same itinerary under iteration of $E_\lambda$. These itineraries are bounded but consist of blocks of $0$’s whose lengths increase, and hence these continua are never periodic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F10

Retrieve articles in all journals with MSC (2000): 37F10

Additional Information

Robert L. Devaney
Affiliation: Department of Mathematics, Boston University, Boston, Massachusetts 02215
MR Author ID: 57240

Xavier Jarque
Affiliation: University Autònoma de Barcelona, Barcelona (Bellaterra), Spain

Received by editor(s): August 29, 2001
Received by editor(s) in revised form: November 24, 2001
Published electronically: January 16, 2002
Article copyright: © Copyright 2002 American Mathematical Society